Amantadine is a medication used in the treatment of Parkinson's disease. It aids in the improvement of muscular control and reduction of stiffness. Although this is a safe drug, it can cause significant drowsiness, shortness of breath, behavior changes, hallucinations, and a seizure in some people. In addition, a few people can be allergic to Amantadine, so if you see any swelling in your face, seek medical attention right away.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I have tremors on my left hand. I am on Amantrel 100 mg tds, Frisium 30 mg and Propranolol 40 mg. I have been through two stents in my heart, but I have no myocardial infarction. I am on beta blockers Valent 40mg od and Retorlix 5 mg od. My neurologist says this as Rubral syndrome and ... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concerns. Let me try to help you. Muscle weakness will not cause unilateral tremors (involving one side). May be the tremors will start in one hand on first day, but within a week you will have tremors in both hands. So, this is not due to muscle weaknes... Read Full »